Now showing items 1-5 of 5
Die effek van heparien-geinduseerde styging in vrye plasmatiroksien op die hartritme na miokardiale infarksie
(Health and Medical Publishing Group (HMPG), 1985-12)
It is well known that an acute myocardial infarction is accompanied by a rise in levels of plasma free fatty acids (FFA), which may lead to a subsequent increase in cardiac arrhythmias. Administration of heparin to patients ...
Late symptomatic exercise-induced coronary vasospasm after percutaneous transluminal coronary angioplasty
(Health and Medical Publishing Group (HMPG), 1986-03)
A patient who underwent a successful double-vessel percutaneuos transluminal coronary angioplasty (PTCA) had suffered from exercise-induced ST-segment elevation associated with angina pectoris (AP). This ECG pattern was ...
Acute coronary thrombus formation after stress testing following percutaneous transluminal coronary angioplasty : a case report
(Health and Medical Publishing Group -- HMPG, 1985-03)
Successful percutaneous transluminal coronary angioplasty (PTCA) was performed on a 37-year-old white man with an isolated 95% right coronary artery stenosis who initially presented with type II unstable angina. Submaximal ...
Effects of nifedipine on the peri-operative ECG, as determined by continuous Holter monitoring : a double-blind study
(Health & Medical Publishing Group, 1986-03)
A double-blind study was performed on 50 elderly patients undergoing hip-replacement surgery under general anaesthesia; 26 were given nifedipine and the remaining 24 placebo to determine effects on the continuously monitored ...
Plasma vitamin A, E, C and B6 levels in myocardial infarction
(Health & Medical Publishing Group, 1987-5)
ENGLISH ABSTRACT: Vitamin A, E, C and B6 status was studied in 30 patients with myocardial infarction and in 19 age- and sex-matched patients after elective surgery or trauma. Plasma levels of the four vitamins studied ...